MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 4 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-4010
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Swelling/ Edema (4577)
Date of Event 07/26/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): concomitants: 5382973 02-022-45-4030 - truliant tib fit tray cem sz 4f / 3t 5486778 200-07-29 - advanced patella 29m 3 peg implant 5025458 02-022-35-4010 - truliant tib imp ps insert sz 4 10mm.
 
Event or Problem Description
As reported, approximately 5 years post op initial right tka, this 73 y/o female patient was revised due to a loose femur and recalled poly.Patient had complained of pain.Due to recall surgeon is using competitor for revision.Patient was last known to be in stable condition following the event.No other patient information/medical history reported.X-ray & photo attached.Product not returning.Due to recall hospital will not release.
 
Additional Manufacturer Narrative
Section h10: (h3) the revision reported may have been the result of aseptic (non-infected) femoral loosening possibly due to patient-related conditions and an insufficient bond between the femoral component and the bone, which likely contributed to the patient¿s pain.However, this cannot be confirmed as the device(s) were not returned for evaluation and operative notes were not provided.The tibial insert was revised but the image provided did not show signs of wear or other damage.
 
Additional Manufacturer Narrative
Corrected b2, b3, d4, d10, g2, g4, h6: clinical codes, medical device problem code and component code.Updated b5.
 
Event or Problem Description
It was reported that approximately 60 months after a right knee total replacement procedure, the patient has experienced prosthesis wear, chronic pain and swelling.Post operative report was provided.Intraoperatively, the surgeon observed polyethylene synovitis, scar tissue and wear of the patella button, wear of the polyethylene insert, lysis around the lateral condyle.No further issues or complications were reported.No other patient information/medical history reported.
 
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-04741.This follow-up report is being submitted to relay additional and/or corrected information.The revision reported may have been the result of aseptic (non-infected) femoral loosening possibly due to patient-related conditions and an insufficient bond between the femoral component and the bone, which likely contributed to the patient¿s pain.However, this cannot be confirmed as the device(s) were not returned for evaluation and operative notes were not provided.The tibial insert was revised but the image provided did not show signs of wear or other damage.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.".

Brand Name
TRULIANT TIB IMP PS INSERT SZ 4 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17555803
Report Number1038671-2023-01964
Device Sequence Number20095074
Product Code JWH
UDI-Device Identifier10885862304445
UDI-Public10885862304445
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K171045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/15/2025
Device Catalogue Number02-022-35-4010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2023
Supplement Date Received by Manufacturer07/26/2023
07/26/2023
02/18/2025
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date11/28/2023
12/10/2024
02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/15/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age72 YR
Patient SexFemale